|Sustiva and Truvada works.
Aug 5, 2006
I was recently diagnosed with HIV in late March of 2006. The only reason it was found, because I was also diagnosed with Lymphoma, which the HIV caused. My Dr. informed me that my CD4 count was at 50, compared to normal people having a count of 500. He also said my viral load was 396,000. Since then, my Dr. has put me on Sustiva and Truvada. In less than two months, my viral load shrank to only 160. I also have had an increase in my CD4 count to 86. The only reason that it wasn't higher was because I am still going through chemotherapy, which also kills the CD4. I have also recently found out that there is no more lymphoma in my body. I just wanted to pass on this information because HIV doesn't mean an end to the world. I am living a normal life and feel great. I just make sure I take my pills every day.
| Response from Dr. Young
Thanks for your post and for sharing your story.
Keep us posted on your progress-- it'll be of considerable value to those starting or contemplating starting on HIV medications.
Best of health to you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Pee After Anal Sex Condom Broke Worried I Have HIV
- Itchy Vagina After Sucking Penis Sign Of HIV AIDS
- Jock Itch After Sex With Hooker Condom Broke Sign Of HIV AIDS
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Human Immunodeficiency Virus Causing Joint Pain
- Can I Catch Gonorrhea Without Having Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.